# SDR SWIA201641772

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,622 hours, 26,639 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER TORQUE LINK AXLE SPRING AND BUMPER PAD WORN BEYOND LIMITS.  R & R WORN NLG LWR TORQUE LINK AXLE SPRING AND BUMPER PAD IAW AMM.
